# SDR AU961147

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge CF650C2
- System (JASC): 2910 · Hydraulic System, Main
- Part: Seal
- Part number: NAS16126
- Condition: Damaged
- Location: Main Hyd Sys
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) GREEN HYDRAULIC SYSTEM UNION SEAL LEAKING - SEAL WAS LOCATED AT  RH KRUGER FLAP RETURN LINE UNION - LOSS OF HYDRAULIC FLUID
